Relations between threshold constants for Yamabe type bordism invariants
by
Bernd Ammann, Nadine Große


Relations between threshold constants for Yamabe type bordism invariants (.pdf)

Old formats (.dvi, .ps, or .ps.gz)
J. Geom. Anal. 26, 2842-2882 (2016)
DOI: 10.1007/s12220-015-9651-1

Abstract

In the work of Ammann, Dahl and Humbert it has turned out that the Yamabe invariant on closed manifolds is a bordism invariant below a certain threshold constant. A similar result holds for a spinorial analogon. These threshold constants are characterized through Yamabe-type equations on products of spheres with rescaled hyperbolic spaces. We give variational characterizations of these threshold constants, and our investigations lead to an explicit positive lower bound for the spinorial threshold constants.
Back to my Homepage

The Paper was written on 1.3.2015
Last update 9.9.2015